# SDR SWAA970974

- Difficulty date: October 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N94SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 23053
- System (JASC): 7711 · Engine Pressure Ratio (EPR)
- Part: Epr Line
- Condition: Chafed
- Location: Nr 1 Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

RETURNED TO BWI DUE TO #1 ENGINE LOW EPR INDICATION \N\NINSPECTED AND FOUND EPR LINE CHAFING IN A CLAMP IN KRUGER FLAP AREA. R&R LINE PER BOEING M/M
